# SDR AUS20010704

- Difficulty date: June 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Stuck
- Location: Landing Gear Sel
- Component: Landing Gear Sel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR LEVER OBSTRUCTED IN DOWN POSITION.
